After much time in research and money, my acupuncturist figured out that it was a severe weakness in my liver-gallbladder. Basically the mirena is poisoning us, and the liver-gallbladder are what cleanse our body of toxins, if they cannot do the job or make Gallstones
then all the other symptoms that women have listed come about, anxiety, insulin issues (hypoglycemia), insomnia, endocrine imbalance, heart issues, kidney issues...Doctors are such idiots,..pain in the upper abdomen is a key sign of gallbladder issues (also pain between the shoulder blades which is what I had, lower back, and legs), bloating, high biliruben count, sinus issues, everything...You can try taking medication to help support your liver. Also, synthetic hormones mess with the bodies ability to process key vitamins and minerals such as B complex. If you cannot afford to see a naturopathic doctor, I would get some good B complex, Ashwaganda, milk thistle, dandelion root, evening primrose oil, EPA-DHA or look for other liver cleanse options in a healthfood store. Also, research the appropriate Bach flower drops (rescue remedy helped me a lot) Avoid caffeine, alcohol, fatty foods, chocolate, (for some also dairy and eggs) since these process in the liver-gallbladder...If you could see an acupuncturist (often does not cost much) that could really help and a homeopathic doctor...Some women's symptoms probably got worse because of the major hormone shift. I am 9 months post removal and I am still trying to get my hormones in balance as they once were, but I immediately started improving, however I had been taking lots of support supplements for months prior even.
This website saved my life...I hope we are able to someday get this evil thing off the market...Best wishes...